2017
Том 69
№ 9

All Issues

Existence of generalized solutions, increasing at infinity, of boundary-value problems for linear and quasilinear parabolic equations

Shishkov A. E.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 4, pp 378-385.

Citation Example: Shishkov A. E. Existence of generalized solutions, increasing at infinity, of boundary-value problems for linear and quasilinear parabolic equations  // Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 473–481.

Full text